# SDR SWAA2019102213853

- Difficulty date: September 23, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 867-885
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H AFT Z-CHANNEL CORRODED BETWEEN BS. 867 TO BS. 885, RBL 21. / R&R Z-CHANNEL IAW SRM AND DWG.
